On some approximation properties of Cesaro means of Fourier series
Doklady Akademii Nauk, Tome 269 (1983) no. 6, pp. 1307-1309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_269_6_a5,
author = {L. V. Zhizhiashvili},
title = {On some approximation properties of {Cesaro} means of {Fourier} series},
journal = {Doklady Akademii Nauk},
pages = {1307--1309},
year = {1983},
volume = {269},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_269_6_a5/}
}
L. V. Zhizhiashvili. On some approximation properties of Cesaro means of Fourier series. Doklady Akademii Nauk, Tome 269 (1983) no. 6, pp. 1307-1309. http://geodesic.mathdoc.fr/item/DAN_1983_269_6_a5/